Department of Physics

  1. 2015
  2. Published

    Doppler tomography in fusion plasmas and astrophysics. / Salewski, Mirko; Geiger, B.; Heidbrink, W. W.; Jacobsen, Asger Schou; Korsholm, Søren Bang; Leipold, Frank; Madsen, Jens; Moseev, D.; Nielsen, Stefan Kragh; Rasmussen, Jesper; Stagner, L.; Steeghs, D.; Stejner Pedersen, Morten; Tardini, G.; Weiland, M.

    In: Plasma Physics and Controlled Fusion, Vol. 57, No. 1, 2015, p. 014021.

    Publication: Research - peer-reviewJournal article – Annual report year: 2015

  3. Published

    Fractional excitations in the square-lattice quantum antiferromagnet. / Piazza, B. Dalla; Mourigal, M.; Christensen, Niels Bech; Nilsen, G. J.; Tregenna-Piggott, P.; Perring, T. G.; Enderle, Mechtild; McMorrow, Desmond Francis; Ivanov, D. A.; Rønnow, Henrik Moodysson.

    In: Nature Physics, Vol. 11, No. 1, 2015, p. 62-68.

    Publication: Research - peer-reviewJournal article – Annual report year: 2015

  4. Accepted
  5. E-pub ahead of print
  6. Published

    In-situ STM study of sulfide adsorption on Au(100) in alkaline solution. / Schlaup, Christian Georg; Wandelt, Klaus.

    In: Surface Science, Vol. 631, 2015, p. 165-172.

    Publication: Research - peer-reviewJournal article – Annual report year: 2015

  7. Published
  8. Published

    Measurements of 3D slip velocities and plasma column lengths of a gliding arc discharge. / Zhu, Jiajian; Gao, Jinlong ; Ehn, Andreas; Aldén, Marcus; Li, Zhongshan; Moseev, Dmitry; Kusano, Yukihiro; Salewski, Mirko; Alpers, Andreas; Gritzmann, Peter; Schwenk, Martin .

    In: Applied Physics Letters, Vol. 106, 044101, 2015.

    Publication: Research - peer-reviewJournal article – Annual report year: 2015

  9. Published

    Multistability and hidden attractors in a multilevel DC/DC converter. / Zhusubaliyev, Zhanybai T.; Mosekilde, Erik.

    In: Mathematics and Computers in Simulation, Vol. 109, 2015, p. 32-45.

    Publication: Research - peer-reviewJournal article – Annual report year: 2015

  10. Published

    On analytic continuability of the missing Cauchy datum for Helmholtz boundary problems. / Karamehmedovic, Mirza.

    In: American Mathematical Society. Proceedings, Vol. 143, No. 4, 2015, p. 1515-1530.

    Publication: Research - peer-reviewJournal article – Annual report year: 2015

  11. Published
Previous 1 2 3 4 5 6 7 8 ...374 Next
Download list: To download, please limit the number of search results to 1,000 or less.